# SDR 96ZZZX2974

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7353R
- Make and model: Beech 58
- Aircraft serial: TH486
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 951100171
- Condition: Damaged
- Location: Lt Otbd Wing
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING 5-YEAR WING BOLT AND FITTING INSPECTION, DISCOVERED THE LOWER AFT RADIUS WASHERS, PN 95-110025-1, WERE NOT INSTALLED.  INSTEAD, 2 EACH, PN NAS143-12, WASHERS WERE INSTALLED.  WHEN TORQUED, THE WASHERS MADE IMPRESSIONS IN BOTH LOWER AFT OUTBOARD FITTINGS.
